# SDR A6WA201140312

- Difficulty date: March 25, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 21,944 hours, 20,099 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 569
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 AFT FLOORBEAM HAS CORROSION AT NUTPLATE.  REMOVED DAMAGED FLOORBEAM AT LBL 27 & REPLACED WITH SERVICEABLE PART MADE FROM N126-1577 EXTENSION IAW SRM 51-42-21 & REO 601R-53-61-3778.
